# SDR CA080722009

- Difficulty date: July 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Skrsky S61A
- System (JASC): 7603 · Power Lever
- Part: Throttle Plate
- Part number: S6130620173
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) S61 ENGINEERS WERE REPLACING A EMERGENCY THROTTLE PLATE P/N S6130-62017-3 WITH A PLATE THAT HAD BEEN RECEIVED. ON INSTALLATION WHEN TIGHTENING THE BOLTS, THE PLATE SHATTERED AT THE FWD BOLT HOLE. ALL 10 PLATES RECEIVED IN FROM THIS VENDOR HAVE BEEN ACCOUNTED FOR AND ARE IN QUARANTINE. PRELIMINARY INSP OF THE PART HAVE REVEALED THE FOLLOWING:  DEFECTIVE PLATE WAS IDENTIFIED WITH THE PROPER P/N IAW THE S61 IPC FIGURE 118 ITEM 25 AND APPEARED TO MEET FIT FORM AND FUNCTION.  A TEST DONE ON ONE OF THE PLATES REMOVED FROM SERVICE WHICH INDICATED THE PART TO BE FERROUS, HOWEVER WAS EXTREMELY BRITTLE AS IT FAILED INSTANTLY UNDER MINIMAL PRESSURE WITHOUT BENDING. SUSPECTED BOGUS PARTS.
